# SDR CA120918018

- Difficulty date: August 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Damaged
- Location: Main Rotor
- Part time: 2,685 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE WEIGHT SEPARATED IN FLIGHT DAMAGED THE BLADE TIE-DOWN TIP CAP. MFG  TECHNICAL BULLETIN 206-11-197, REV.  REFERS TO THIS.
